MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure for urinary incontinence, when the physician began tensioning sling using conservative tensioning pressure, one of the fixation sutures popped.Doctor tensioned again and the left sling arm ripped between the widest part of the sling and the first chevron.Due to this, the procedure was completed using another sling.There were no patient complications.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, no visual or functional testing was able to be completed.With all the available information, boston scientific concludes that the reported complaint was not confirmed.Based on the information available, a conclusion code cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that during a procedure for uronary incontinence, when the physician began tensioning sling using conservative tensioning pressure, one of the fixation sutures popped.Doctor tensioned again and the left sling arm ripped between the widest part of the sling and the first chevron.Due to this, the procedure was completed using another sling.There were no patient complications.

Brand Name
ADVANCE? XP
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21800176
Report Number2124215-2025-21367
Device Sequence Number18205114
Product Code OTM
UDI-Device Identifier00191506003999
UDI-Public(01)00191506003999(17)270801(10)35935639
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K211847
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720163-03
Device Catalogue Number720163-03
Device Lot Number0035935639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date04/25/2025
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale